Blood Pressure

This page contains the most recent discussion threads pertaining to Blood Pressure, as well as a list of all of the drugs falling within this category.


Blood Pressure Overview

Blood pressure (BP) is the pressure exerted by circulating blood upon the walls of blood vessels. When used without further specification, "blood pressure" usually refers to the arterial pressure in the systemic circulation. It is usually measured at a person's upper arm. Blood pressure is usually expressed in terms of the systolic (maximum) pressure over diastolic (minimum) pressure and is measured in millimeters of mercury (mm Hg). It is one of the vital signs along with respiratory rate, h...

Read more Blood Pressure Details
Article is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Blood_pressure

Recent Blood Pressure Forums: RSS Feed

Side Effect Repace 25 Mg
6 Replies RSS
what is the side effect of repace 25 mg.? why veltam plus is given by the doctor? why beta blocker medicine is given by the cardiologist? ## A cardiologist handles the branch of medicine that deals with diseases and abnormalities of the heart. For this reason it is understandable that he or she would prescribe a beta blocker. Beta blockers are a type of medicine often used to treat high blood pressure and heart related problems. Veltam Plus tablets are prescribed for bladder and prostate disorders. A doctor would consider prescribing this in the event that the patient has a bladder or prostate disorder. Side effects of Repace (Losartan) can include any of the following: -dizziness -leg, knee, or back pain -muscle cramps or weakness -diarrhea -heartburn -decreased sensitivity to touch -s...
Updated 8 minutes ago in Losartan.
 
atacand and ginkgo bi lbao
2 Replies RSS
Can you take ginkgo Bilbao with at a and blood pressure tablets and cholesterol tablets ## Hello, Marina! How are you? I didn't find any problems or interactions listed, but it's always best to double check with your doctor to be sure. The FDA classifies Atacand as an ARB and its typical side effects may possibly include nausea, dizziness, headache, increased urination and hypotension. Is there anything else I can help with? ## Hi there what about taking it with Cholesterol tablets? and thank you for you other reply
Updated 17 minutes ago in Atacand.
 
stopping lisinopril
25 Replies RSS
I have been taking 10 mg/day of Lisinopril for 3 months and have developed a tightening in the chest and flu like symptoms. Within the past 3 weeks I have felt progressively worse and would like to stop. Is it ok to just quit or must I wean myself off? ## Lisinopril is used to help control high blood pressure. That said, most of these medications can cause dangerous rebound effects if you have been on them for a period of time and abruptly stop taking them, this can include increased blood pressure and heart rate, with the risk of heart attack and stroke. The side effects that you are experiencing are normal for this class of medications, you may also experience headache and dizziness. If it is getting worse, however, and not tapering off, you should speak to your doctor immediately abo...
Updated 1 hour ago in Lisinopril.
 
Ramipril and kidneys
1 Reply RSS
Been on Ramipril 2.5mg for eight years or more and new Dr.changed them to 5mg.I have recently had a blood test to check kidney function/liver,etc and had a call from Dr.to say my potassium levels were high....is this due to the increase in strength of the Ramipril? The medication was increased to bring my blood pressure down to a more acceptable level. ## Hello, Sheik! How are you? I'm very sorry about the problem you're having. Yes, Ramipril has been known to cause elevated potassium levels, as a side effect. As listed by the FDA, you may also experience nausea, dizziness, headache, increased urination and hypotension. It may be best to switch to a different medication, depending on how high your level is, since hyperkalemia can be dangerous. Is there anything else I can help w...
Updated 8 hours ago in Ramipril.
 
mild luminal irregularities in heart
2 Replies RSS
Left coronary angiography and right coronary angiography. Coronary arteries: the coronary circulation is right dominant. Left main: No evidence of obstructive disease. LAD: lARGE. No evidence of obstructive disease. Left circumflex: Medium-large. Mild luminal irregularities. Right coronary: Moderate-sized. Mild luminal irregularities. Left ventricle: the estimated EF is 50 - 55%. Wall motion is normal; there are no regional wall motion abnormalities. I am told I have a cardiomyhopathy because my EF is 48% on echo and 50-55 on cath. I am 55 with hypertension and a LBBB. I don't know what to think, but I am worried sick because was told by one cardiologist that I am at high risk for sudden-death heart attacks, mostly commonly happening in my sleep. I drink very rarely and excercise fo...
Updated 9 hours ago.
 
mycardis
3 Replies RSS
true side effects ## This is a brand name for Telmisartan, used to help lower blood pressure. Some of the most common side effects include: headache, dizziness, rash and diarrhea. ## I have noticed a significant increase in weight after taking Telmisartin for over 2 years. Has anybody noticed this or know about this ? ## My main side effect: Headaches. I have experienced constant headaches that come on fast and are located in various parts of the head, including backside of upper neck at base of head. Pain relievers work but must be used around the clock as I would wake up during the night with a headache on occasion. I have since stopped taking Telmisartan (in agreement with my doctor) and the headaches are gradually subsiding. I experienced the same side effect when I took Crestor (a ...
Updated 15 hours ago in Telmisartan.
 
Amlovas 5 Side Effects
5 Replies RSS
my bp is 100/120 DOCTOR ADVISED ME TO TAKE AMLOVAS 5 DAILY , AM 38 YEAR OLD ## Amlovasc contains the active ingredient Amlodipine, which is a calcium channel blocker that is commonly used to treat high blood pressure. It may cause side effects, such as: dizziness, headache, nausea and stomach pain. In your cause, your systolic number of 100 is actually low, however, the diastolic of 120 is very high. Has your doctor ordered any other tests to see if there is something causing this? ## My BP is 150/90 and age is 33 years. A very senior consultant had prescribed me Embeta XR-25, but after taking it around a week the BP didn't improve. Now I went to another doctor and he prescribed me Amlovas-5. Should I continue with Embeta XR 25, will it take some more time to improve situation or Sh...
Updated 23 hours ago in Amlodipine.
 
coming off propranolol
106 Replies RSS
i have stopped taking propranolol 80mg 3days ago and would like to know if there is any side effects coming off them ## I had problems just stopping cold turky after one doctor told me it would be ok, i felt panicky and anxious. Another doctor said to reduce the dose slowly over time or i will get withdrawal syptoms, One day on, one day off (2 weeks)then one day on two days off (2 weeks) so on, i still had problems and had to do it over the space of months. I am now down to one morning dose a day and ready to stop completely (after 6 months) and am feeling ok ## Any drug or substance that you take into your body for a prolonged period of time will cause some mild withdrawal symptoms if you abruptly stop using it, even if they don't consider it addictive. Because your body gets used ...
Updated 1 day ago in Propranolol.
 
deralin 10 teva
1 Reply RSS
Deralin 10 taken off market. Taking cardiloc 1.25 twice a day. Feel cramps on right side of chest. Is this normal? ## Hello, Hk! How are you doing? I'm sorry about the problem that you're having. The FDA lists this medication as containing the active ingredient Bisoprolol and its typical side effects may possibly include nausea, headache, dizziness, increased urination and hypotension. It may be caused by the medication, but any time you have such chest pain or spasms, you should have it checked out by your doctor to be safe. There is a chance you may be having a heart attack. Is there anything else I can help with?
Updated 1 day ago in Bisoprolol.
 
high blood pressure and fast heart rate
1 Reply RSS
Taking tritace 1.25 and cardiloc 1.25 for high blood pressure and fast heart rate . My left leg keeps swelling up and I get many headaches. Should I be taking a diuretic? ## Hello, Jan! How are you? I'm sorry about the problems that you're having. Yes, those can be normal side effects, though they should improve after about 4 to 6 weeks, once your body gets used to the medication. As listed by the FDA, you may also experience nausea, dizziness, stomach pain, increased urination and hypotension. And yes again, you may need a diuretic, but only your doctor can tell you that, you may also need to switch to a different medication. Is there anything else I can help with?
Updated 1 day ago.
 

Blood Pressure Medications (291 results)